# SDR FDEA202204190991

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-300
- Aircraft serial: 63104
- Aircraft time: 5,364 hours, 2,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Printer
- Part number: 70031001
- Part serial: A209
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG AND RAPID ONSET OF FUMES IN THE COCKPIT. ODOR UNIDENTIFIED. CREW RESPONDED WITH OXYGEN  MASKS, QRC, FOLLOWED BY QRH THEN DIVERT TO SHV. ***EMERGENCY DECLARED*** T/S PER FIM 21-00-21-3. PERFORMED EXTERNAL INSP OF RT AND LEFT ENGINES.NO LEAKS   NOTED, INSPECTED BOTH PACK BAYS. NO DEFECTS FOUND. RAN ENGINES AT IDLE WITH   BLEEDS ISOLATED AND ALSO PACKS ISOLATED. NO FUMES PRESENT. INSPECTED FWD E/E   DURING ENGINE RUN. NO FUMES PRESENT.    OPERATED L/H AND R/H PACK INDIVIDUALY NO NOTICEABLE SMELLS OR FUME NOTICED REF   AMM 24-51-00. ALSO PRESUREISED A/C WITH BOTH PACKS FOR 45 MINS NO NOTICEABLE   SMELLS OR FUMES NOTICED REF AMM 21-31-00.. INSPECTED GALLEY AND OVERHEAD BIN AND                    LAV AREA , ACCESSABLE MAIN AND LOWER CARGO DECK  AREAS NO NOTICEABLE SMELLS   AND FUMES NOTICED AT THIS TIME A/C HAD BEEN CLOSED UP FOR 3   HOURS.  FOUND EQUIPTMENT COOLING AIR CLEANER I N POOR CONDITION. REPLACED SAME PER AMM   21-58-30-2. LEAK CHECK GOOD.   REMOVED AND REPLACED ACARS MULTIFUNTION PRINTER AS PRECAUTIONARY. REF AMM 31-  32-01-4.  ALSO REMOVED -INSPECTED AND REINSTALLED FLIGHT COMPARTMENT TRIM AIR MODULATING   VALVE PER AMM 21-61-07-4-3. NO DEFECTS NOTED. NO DEBRIS OR RESIDUE INSIDE DUCT TO   FLIGHT COMPARTMENT. AFTER REPLACEMENT OF EQUIPTMENT COOLING CLEANER, RAN                         ENGINES AT IDLE PER JRH AND NO FUMES NOTED.
